Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have plantar fasciitis. Lower foot pain, painful injections. What can I do?

Hi i have plantars facilitus which ive had since before xmas, i went to physio been doing exercies both in my job as a gymnastic coach ones from hosp and what i researched on internet about the condition, had ultra sound 3 or 4 times a fortnight told see how go now without which helped the dreadful soreness in my heels the pain has now started to change . I have pain in lower foot like i bad sprain and pain going into my calf musles and knees it comes and goes when im walking i have to limp sometimes take stops it throbs . I was offered injections which i was told are painful and i would need time off work 2 weeks poss to rest, Im both self and have employed work in my employed work my major set of income i have a nightmare young boss if i was to have time off she would give my work to another coach and i would loose my job. I cannot afford to loose it and i love my work , i tryed to claim money due to shoulder injury couple of years ago but was told i could not and it was stressful trying without success getting money .Why has my pains changed , whats causing it and what can i do ? is injections my only option?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in your foot is likely to be due to bad foot wear and prolonged standing. Regular massage of the foot, keeping the foot elevated while resting and using appropriate orthotics can help with your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor